MathSciNet Relay Station
MathSciNet bibliographic data
MR598682 (82b:32036) 32G15 (30F35)
Kra, Irwin Canonical mappings between Teichmüller spaces. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 2, 143–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement